# SDR CALA2025100309588

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146N38212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1621 BL0 STRINGER CLIP CORRODED.   REMOVED AND REPLACED STRINGER SPLICE STA 1621 BL 0. FABRICATED O N TRAVELER#T25/1834399, APPLIED TREAT, PRIME AND TOP COAT. IAW S RM 51-40-02 AND DWG 146N3821
